Forums


Medications & Prescription Treatment

Side effects of Nortriptyline?

  • By jlowe956

    I’ve been taking Nortriptyline 20mg for about a month and a half. I haven’t noticed any improvement in my headaches so far but I have noticed a few side effects. Specifically I’m wondering if anyone else has experienced extreme eye sensitivity to light and a general burning, gritty feeling in their eyes? I’m finding it hard to drive, as well as wear my contacts. Thanks for any input!

    Reply Created with Sketch. reply
  • By sysad

    I’m on same dosage as you are. Not sure it is doing anything other then burning eyes, gritty sandy eyes. I’m also taking Topimax and the Nortriptyline was to help me put weight on cut down on inflammation. Isn’t helping in the weight department.

    Reply Created with Sketch. reply
  • By jlowe956

    It’s brutal! Has the Topamax been helpful to you? I was thinking of trying that next, if this eye situation doesn’t improve soon.

    Reply Created with Sketch. reply